Extremely low doses of lepirudin in a patient with heparin-induced thrombocytopenia, high bleeding risk and renal insufficiency.

Type de document :
Article dans une revue
British Journal of Haematology, Wiley, 2009, 146 (4), pp.456-7. 〈10.1111/j.1365-2141.2009.07764.x〉
Liste complète des métadonnées

https://hal-ujm.archives-ouvertes.fr/ujm-00440070
Contributeur : Patrick Mismetti <>
Soumis le : mercredi 9 décembre 2009 - 11:50:31
Dernière modification le : dimanche 15 octobre 2017 - 22:44:04

Lien texte intégral

Identifiants

Collections

Citation

Brigitte Tardy-Poncet, David Charier, Eric Diconne, Fabrice Zeni, Olivier Garraud, et al.. Extremely low doses of lepirudin in a patient with heparin-induced thrombocytopenia, high bleeding risk and renal insufficiency.. British Journal of Haematology, Wiley, 2009, 146 (4), pp.456-7. 〈10.1111/j.1365-2141.2009.07764.x〉. 〈ujm-00440070〉

Partager

Métriques

Consultations de la notice

55